# SDR CALA2022092802525

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737
- Aircraft serial: 37100
- Aircraft time: 29,205 hours, 10,308 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Fwd Closet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CLOSET EMERGENCY LIGHT INOP. COVER ALSO MISSING. REPLACED FWD CLOSET AFT LIGHT ASSY PER AMM 33-51-14 AND SWPM 20-63-00. OP CHECKS GOOD. ADD EMP:U102091 OP CHECKS OK PER AMM 33-51-14. EMERGENCY LIGHT INSPECTED ON LOG #9621740.
